, Volume 50, Issue 2, pp 282-301
Date: 21 Apr 2009

Definable functions in the ℵ0 -categorical weakly circularly minimal structures

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We continue studying the analogs of o-minimality and weak o-minimality for circularly ordered sets. We present a complete characterization of the behavior of unary definable functions in an ℵ0-categorical 1-transitive weakly circularly minimal structure. Using it, we describe the ℵ0-categorical 1-transitive nonprimitive weakly circularly minimal structures of convexity rank greater than 1 up to binarity.